# SDR 2010FA0000779

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAULT NO COMMUNICATION. RESET CIDS DIRECTORS IAW AMM 23-73-00.  FAULT DID NOT REOCCUR ON 6 RELOAD SCAN.
